| Model Number |
CA761TS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A remstar auto biflex device was returned to a third-party service center with no initial alleged complaint.There was no report of serious or permanent harm or injury.There was no report of medical intervention.During the evaluation of the device, no foam particles were noted in the air path, yet foam degradation was noted.Additionally, the service technician also noted dust contamination, and the evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.The device was scrapped by the service center after the evaluation was completed.
Additional Manufacturer Narrative
A follow-up is necessary as the initial report had incorrect information regarding the product brand name, occupation, report source, reason device not evaluated, and health impact code.